# SDR 2003UALA00193

- Difficulty date: February 21, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 44,115 hours, 23,353 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CREASED NEAR THE FORWARD LAV SERVICE PANEL.  2 CREASES ARE WITHIN LIMITS OF SRM, BUT DAMAGE TO FRAME IS BEYOND LIMITS.       MANUFACTURED AND INSTALLED DOUBLER REPAIR.
